Please help- I have a lot of nausea

by Vivi

Dear Wray
I have written to you a few months ago, during Menopause is a hard time. Please see what I have written about my situation there.
I have now used Natpro in almost 5 months. The first 3 months with 250 mg a day and now for 2 months used 400 mg a day, because my symptoms are so bad.
I felt a relief of hot flashes, brain fog, blurred vision, and sleep better.
But my nausea is unbearable. I feel sick every day from morning to evening and have had it in all 5 months.
I have had nausea since my ovulation stopped. (I've always been able to feel when I ovulate, so I know when the nausea was bad)
I h avde also a little nausea during my PMS.
In addition, I very night sweats and feel tired.
My doctor can not find anything abnormal, I will soon be examined for everything.

I do not know what to do now, hope you can help me.

Best Regards Vivi

Comments for Please help- I have a lot of nausea

Click here to add your own comments

Apr 13, 2013
by: Anonymous

I had the same problem with progesterone and all my doctors I went to three told me they had never heard of anyone being sick from progesterone,
finally a doctor of internal medicine told me the following and he ended up being correct,

It is not the progesterone that is making you feel sick, it is the delivery system. The cream used when mixing the product. I was allergic to the one being compounded. When I switched delivery systems after about 30 days the sickness went away.
I also reduced the amount I was using as my body was also telling me I was using to much in cream form.

It took a long time and a lot of investigation to finally get the right answer for me.

Apr 15, 2013
Please help- I have a lot of nausea
by: Wray

Hi Vivi I hope my replies via email have helped you a bit, or at least given you some understanding of what is occurring. Take care Wray

May 25, 2013
Nausea too
by: Gen

I too have a lot of nausea since taking compounded progesterone cream . I didn't have nausea when I was taking OTC . Some other symptoms r better but nausea won't quit. Any idea of what could be causing this it is very difficult to live with. I m estrogen dominant and need the prgesterone

May 30, 2013
Nausea too
by: Wray

Hi Gen Oestrogen stimulates substance P, see here. Substance P is a neuropeptide involved in causing pain and nausea. Substance P inhibits progesterone, see here, but if enough is used, progesterone suppresses substance P, see here. "Accumulating evidence indicates that the neuropeptide substance P is predominantly involved in neurogenic inflammation and pain perception...... Intriguingly, decreased pain sensitivity is found to be associated with high plasma progesterone levels. We hypothesize that progesterone may attenuate nociception and associated inflammatory response." It could be the compounded cream is thicker or weaker than the OTC you were using which might account for it. We have more info on our page How to use progesterone cream. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...